# SDR QXEA2011021400152

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 22,752 hours, 23,527 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101910A
- Part serial: 0139
- Condition: Odor
- Location: Zone 200
- Part time: 9,332 hours, 9,641 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR WITH THE RECIRCULATION FAN ON.  NO ODOR WITH THE FAN OFF.   REPLACED RECIRCULATION FAN IAW AMM TASKS 21-22-16-000-801 AND 21-22-16-400-801. LEAK & OPS CHECKED GOOD.  RAN AC SYS WITH RECIRCULATION FAN ON - NO NOTICABLE ODOR NOTED.  RETURNED TO SERVICE.
